T Nation

Post Cycle Help

I finished off a cycle of test 250 and have been taking my novla now for 4 weeks. I had gotten a bottle of 50 pills so I still have about 2 weeks left. I don’t notice any breast tissue developing, but if I squeeze my nipples tiny drops of watery milky like liquid comes out. I have also been getting more acne.

I’m just wondering if I should do 2 more weeks of novla/get something else for it/stop my novla and see what happens. They are 40mg novla pills btw. Thank you for any help anyone can give me in advance

,Mark

this is unusual. I’ve never heard of leaky nips caused by just test. Were you running anything else?

[quote]rds63799 wrote:
this is unusual. I’ve never heard of leaky nips caused by just test. Were you running anything else?[/quote]

That is pretty weird… There have been a lot of PCT threads lately talking about this stuff, I personally would take a look at them see if any of the symptoms you are experiencing are anything like the other guys’

That is weird I’ve never heard of that, maybe,

  1. You have an underlying issue
  2. Your test was mislabeled and it wasn’t test
  3. I don’t know

We’re you taking anything else?

Did you run an AI on cycle?

Do you have Pre existing gyno?

Thanks for the responses, I’ve never had previous gyno problems before, and I ran a cycle of winstrol like a month or 2 before my test

Just a straight winny cycle, then a straight test cycle nothing else with it

I had a bottle of test e 500 then the second 10ml bottle was test e 250 but I kept the same dose going like I did 1mg of 500 per week then when I got the 250 I did 2mg per week. So the same 500 per week dose.

hi i say you have to go to a doctor
secondly results from your cycle?

If you believe it truly was test then it seems you have an underlying issue.

Like what kind of issue do you think? I’ve never had anything like this before. And my results were good I got quite a bit of size

I will make a doctors appointment over Christmas break, I’ve been too busy with school to go recently

I don’t really know what could cause it but I’m gonna take a shot in the dark here, maybe you have high prolactin levels naturally or you had high e2 levels which may have aggravated your high level of prolactin.

Again I’m just guessing.

Go get bloodwork or go to the doc.

Ok thanks

Yeah stop guessing and go get blood work done and report back with us.